# SDR AALA200820075

- Difficulty date: November 18, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 55,898 hours, 16,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N52466
- Condition: Corroded
- Location: Zone 100
- Part time: 55,898 hours, 16,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN SUPPORT CORRODED.  REPLACED DRAIN SUPPORT IAW SRM 53-00-51.
